Browse/search for people

Publication - Professor Peter Green

    A structural Markov property for decomposable graph laws that allows control of clique intersections

    Citation

    Green, P & Thomas, A, 2018, ‘A structural Markov property for decomposable graph laws that allows control of clique intersections’. Biometrika, vol 105., pp. 19-29

    Abstract

    We present a new kind of structural Markov property for probabilistic laws on decomposable graphs, which allows the explicit control of interactions between cliques and so is capable of encoding some interesting structure. We prove the equivalence of this property to an exponential family assumption, and discuss identifiability, modelling, inferential and computational implications.

    Full details in the University publications repository